UNIGE document Scientific Article
previous document  unige:8517  next document
add to browser collection

Crested products of Markov chains

D'Angeli, Daniele
Published in Annals of Applied Probability. 2009, vol. 19, no. 1, p. 414 - 453
Abstract In this work we define two kinds of crested product for reversible Markov chains, which naturally appear as a generalization of the case of crossed and nested product, as in association schemes theory, even if we do a construction that seems to be more general and simple. Although the crossed and nested product are inspired by the study of Gelfand pairs associated with the direct and the wreath product of two groups, the crested products are a more general construction, independent from the Gelfand pairs theory, for which a complete spectral theory is developed. Moreover, the k-step transition probability is given. It is remarkable that these Markov chains describe some classical models (Ehrenfest diffusion model, Bernoulli–Laplace diffusion model, exclusion model) and give some generalization of them. As a particular case of nested product, one gets the classical Insect Markov chain on the ultrametric space. Finally, in the context of the second crested product, we present a generalization of this Markov chain to the case of many insects and give the corresponding spectral decomposition.
Full text
(ISO format)
D'ANGELI, Daniele, DONNO, Alfredo. Crested products of Markov chains. In: Annals of Applied Probability, 2009, vol. 19, n° 1, p. 414 - 453. https://archive-ouverte.unige.ch/unige:8517

237 hits



Deposited on : 2010-07-02

Export document
Format :
Citation style :